# SDR DHL2001742529

- Difficulty date: October 4, 2001
- Submitted: October 27, 2001
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, AFT CABIN HAS SHEAR WEB PLATE WITH CORROSION IN TWO PLACES BS 1166 AND 1148 RBL 15.  CUT OUT CORRODED AREA OF SHEAR WEB AT BS 1148 AND 1166 RBL 15.  INSTALLED DOUBLER REPAIR AT BS 1148 AND 1166 AS PER B-727 SRM 51-40-2 FIGURE 1.
